# SDR 2000ZZZX311

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OVERSIZED HOLES IN THE RT MAIN LANDING GEAR FITTING.  REPAIRED RIGHT MAIN LANDING GEAR FITTING OVERSIZED HOLES PER EIA ECRA 941-57-055-2.
